Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Relationships between Australian real estate and stock market prices - a case of market inefficiency
Author: Okunev, J.
Wilson, P.
Zurbrugg, R.
Citation: Journal of Forecasting, 2002; 21(3):181-192
Publisher: John Wiley & Sons Ltd
Issue Date: 2002
ISSN: 0277-6693
Statement of
John Okunev, Patrick Wilson and Ralf Zurbruegg
Keywords: linear and non-linear causality; real estate finance
Rights: Copyright © 2002 John Wiley & Sons, Ltd.
RMID: 0020020778
DOI: 10.1002/for.825
Appears in Collections:Business School publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.